# SDR MWEA97001

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY FLOOR TACK LIGHTING FROM ROW 14 AFT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY POWER SUPPLY, OPS CHECK GOOD.
